MathSciNet Relay Station
MathSciNet bibliographic data
MR472126 92A15 (93D99)
Hsu, S. B. On global stability of a predator-prey system. Math. Biosci. 39 (1978), no. 1–2, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement